# SDR HEEA084393

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 3,128 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Vibrates
- Location: Blower Assy
- Component: Blower Assy
- Component part number: PHI40702
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BEARING HAS VIBRATION. REPAIRED.
